PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Erratum to “Algebraic and topological properties of some sets in $\ell _1$” (Colloq. Math. 129 (2012), 75–85)

Volume 135 / 2014

Taras Banakh, Artur Bartoszewicz, Szymon Głąb, Emilia Szymonik Colloquium Mathematicum 135 (2014), 295-298 MSC: Primary 40A05; Secondary 15A03. DOI: 10.4064/cm135-2-8

Authors

  • Taras BanakhWydział Matematyczno-Przyrodniczy
    Uniwersytet Jana Kochanowskiego
    Świętokrzyska 15
    25-406 Kielce, Poland
    and
    Department of Mathematics
    Ivan Franko National University of Lviv
    Universytetska 1
    79000 Lviv, Ukraine
    e-mail
  • Artur BartoszewiczInstitute of Mathematics
    Łódź University of Technology
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail
  • Szymon GłąbInstitute of Mathematics
    Łódź University of Technology
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail
  • Emilia SzymonikInstitute of Mathematics
    Łódź University of Technology
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image